# SDR IPXA2023092678364

- Difficulty date: September 16, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 124,046 hours, 20,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING WS 1071.00 T CHORD CRACKED MATES WITH PANEL 581KB AND 581JB REMOVED AND REPLACED DAMAGED SERRATED T CHORD ADJUSTMENT PLATE REF SRM 51-40-02.
